# SDR R61A20100304

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 15,853 hours, 11,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT SEAT TRACK BEAM AT FR 16 TO FR 19.  THIS WAS ALSO CLASSIFIED AS A MAJOR REPAIR.  MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT AND RECEIVED ETD 2010-170/05632.  MAINTENANCE REPAIRED PER THE ETD.
